MAUDE Adverse Event Report: ETHICON INC. PRNVA BLU 24IN 5-0 D/A C-1; SUTURE, NON ABSORBABLE, SYNTHETIC

ETHICON INC. PRNVA BLU 24IN 5-0 D/A C-1; SUTURE, NON ABSORBABLE, SYNTHETIC
Model Number 3725H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure the needle became detached from the suture.It was not a control release needle.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: what tissue/location was suturing when pull off occurred? were there any unexpected outcomes or complications as a result of this suture needle pull off event? was the needle piece removed from the patient during the same procedure? lot number? event date? procedure name and date? if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device history review: null.

Brand Name
PRNVA BLU 24IN 5-0 D/A C-1
Common Device Name
SUTURE, NON ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13162963
Report Number2210968-2022-00075
Device Sequence Number5766152
Product Code GAW
UDI-Device Identifier10705031004696
UDI-Public10705031004696
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K001625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3725H
Device Catalogue Number3725H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Initial Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown